How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Neurology
Satisfied Customers: 42827
Experience:  Experienced physician in Neurology
41363181
Type Your Neurology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I just cant deal with this anymore, literally NOBODY know

Customer Question

I just cant deal with this anymore, literally NOBODY know what i have, 2 Neuro, 3 Psychs. 6 years ago i was started with Olanzapine 5mg, 6 months later i stopped it and i started experiencing cold rushes going from my neck down my back. When i was put
back on the drug, they disappeard, but for some reason they reappeard EVEN ON the drug, here is now 6 years and im dealing with this EVERY MOMMENT and the best part of it, NOBODY know what is it. It is copmletely un-livable. I cant work out cause that intesify
the waves on my back, i cant go outside when its hot or be in a warm room temperature or it intensify them. When i sweat, it also intensify them. Also when they happen i really get so irritated, it destroyed my social life. My blood test came back all good.
It started after stopping the Olanzapine 6 months later, i HAVE NEVER experienced such a thing in my life back then. Please shed some light.
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. David replied 1 year ago.
This is Dr. David
Olanzapine is used to treat psychotic mental disorders, such as schizophrenia or bipolar disorder (manic-depressive illness)
do you have either of these?
why did you stop the Olanzapine?
if your symptoms started after you stopped the olanzapine, why don't you go back on it and see if that helps?
Customer: replied 1 year ago.
I am Bipolar II.
Cause Olanzapine destroyed my life.
My weight is 145kg, i dont have a social life anymore, i cant walk for more than 10 minutes without falling down due to intense pain on my back cause of my weight.
This is not a life.
Whats very important for me right is those cold waves i get on my back and NOBODY knows anything about this.
Those cold waves started coming after i stopped Olanzapine for the first, i never had them before, whats the point of returning back to a med that did damamge.
To add on top of all that, stopping Olanzapine right now uncovered tics, so i was diagnosed with Tardive Dyskinesia, even more damage i got cause i listened to Phychs.
What are those cold waves that nobody knows anything about?
Expert:  Dr. David replied 1 year ago.
olanzapine can cause weight gain.
Lithium can treat bipolar which can help
Seroquel can help and may not cause as much weigh gain.
stopping olanzapine cold turkey can cause withdraw symptoms.
the cold waves can be from withdraw from the olanzapine or could be from your bipolar disorder or it could be from your tardive dyskinesia as well.
Customer: replied 1 year ago.
I had a drug free period that lasted 10 months until i couldnt tolerate that akathisia i had.
During the 10 months, the waves didnt disappear.
Thanks.
Expert:  Dr. David replied 1 year ago.
then they are due to your bipolar illness.